Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Upper Bound Estimation of Fractal Dimensions of Fractional Integral of Continuous Functions"
written by Yongshun Liang,
published by Advances in Pure Mathematics, Vol.5 No.1, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top